why does the pill make me very sick now? when it never use to!?
April 7, 2009 5:52pm CST
i use to take the pill since i was a teenager. i wanted to get pregnant in my twenties so i stopped. i have two little kids now. after giving birth to my second one the doc put me back on my birth control pills..the same ones i always took. ok WHAT happened to my body?? the pill NEVER had any side effects on me, none that i can think of. but when i tried them that time, it took 2 days before i started getting violently ill. nausea/vomiting/diarreah. i actually thought i was pregnant! i was having all the main pregnancy symptoms, but a million times worse and all at once. why was i able to tolerate the pill for SO many years, now i can't after having children??? i need to find a pill alternative, if anyone has any good advice on that? something that WONT make me sick!!!
1 person likes this
• United States
7 Apr 09
i'd ask them to change the brand. sometimes when you go back on them after a few years break,your body chemistry may be a bit different than then,and it's no longer good.i had to switch because i was starting to be dizzy and my legs hurt.